Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170

      [Search Papers] [Print this List]
    431. A. Abdollahi and M. R. Oboudi,
    Cospectrality of graphs,
    Linear Algebra Appl. 451(2014), 169-181  [abstract]   
     
    432. M. Behboodi (Joint with F. Couchot and S.H. Shojaee),
    Σ-semi-compact rings and modules,
    J. Algebra Appl. 13(2014), #P19  [abstract]   
     
    433. A. Hashemi,
    Solving linear systems of equations over integers with Grobner bases,
    Acta Arith. 163(2014), 261-270  [abstract]   
     
    434. A. Amini-Harandi (Joint with S. Laszlo),
    A coincidence point result via variational inequalities,
    Fixed Point Theory 15(2014), 87-98  [abstract]   
     
    435. A. Amini-Harandi (Joint with S. Laszlo),
    Solution existence of general variational inequalities and coincidence points,
    Carpathian J. Math. 30(2014), 15-22  [abstract]   
     
    436. M. Fakhar (Joint with Z. Soltani and J. Zafarani),
    Fixed sets and endpoints of set-valued asymptotic contractions in metric spaces,
    Miskolc Math. Notes 15(2014), 87-95  [abstract]   
     
    437. A. R. Nasr-Isfahani,
    The ascending chain condition for principal left ideals of skew polynomial rings,
    Taiwanese J. Math. 18(2014), 931-941  [abstract]   
     
    438. A. Abdollahi and S.M. Ghoraishi (Joint with Y. Guerboussa, M. Reguiat and B. Wilkens),
    Noninner automorphisms of order p for finite p-groups of coclass 2,
    J. Group Theory 17(2014), 267-272  [abstract]   
     
    439. S. Yassemi (Joint with R. Rahmati-Asghar),
    On the weakly polymatroidal property of the edge ideals of hypergraphs,
    Comm. Algebra 42(2014), 1011-1021  [abstract]   
     
    440. S. Akbari, D. Kiani and M. Mirzakhah,
    The multiplicity of Laplacian eigenvalue two in unicyclic graphs,
    Linear Algebra Appl. 445(2014), 18-28  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.